The Call for Opposition: Challenging the P2P and IOM Processes
In our second article on how to react to the publication of the draft P2P report, Gabby Klein provides her view of why she and a large group of advocates and patients are continuing their protest of the government’s ongoing control and manipulation of our disease via their processes...
Discuss the article on the Forums.

Strange sympotms on methylation treatment

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by paul80, Jun 5, 2012.

  1. paul80

    paul80 Senior Member

    Messages:
    106
    Likes:
    11
    I've been doing this treatment almost two weeks now and i had some strange symptoms this morning. My face suddenly became very hot and red. My elbows and my knees were also very red and hot. It only lasted about 1 hour.

    Anyone ever experienced this or have any ideas what it could be?
     
  2. Gavman

    Gavman Senior Member

    Messages:
    316
    Likes:
    89
    Sydney
  3. Lou

    Lou Senior Member

    Messages:
    544
    Likes:
    373
    southeast US


    Did you happen to take niacin? It can cause a flush, lead to those symptoms.
     
  4. Freddd

    Freddd Senior Member

    Messages:
    4,728
    Likes:
    1,105
    Salt Lake City
    It sounds like niacin flush. That can happen a few times and go away. B12 can make every other vitamin more effective as a side effect. It too usually passes. Niacin is sometimes used as an active placebo for that reason, so folks are sure they got SOMETHING and see what they attribute to it. If it is the niacin flush it is harmless and usually goes away on it's own.
     

See more popular forum discussions.

Share This Page